Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 22, NWS Tulsa, OK

February 25, 2013Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 25, 2013, 1:03 PM CST for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2013, 1:03 PM CST (19:03 UTC)
Expired
Feb 25, 2013, 1:30 PM CST
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 1:15 PM CSTHAIL 0.88Charleston, AR
Feb 25, 1:29 PM CSTHAIL 0.75Ozark, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WUUS54 KTSA 251903
SVRTSA
ARC033-047-131-251930-
/O.NEW.KTSA.SV.W.0022.130225T1903Z-130225T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
103 PM CST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 130 PM CST

* AT 1259 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF RUDY TO CHARLESTON...MOVING
  NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BRANCH...MOUNTAINBURG...CHESTER...MULBERRY...LAKE FORT SMITH...
  FERN...OZARK...ALTUS...WIEDERKEHR VILLAGE AND CASS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 11 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3549 9370 3522 9400 3522 9402 3520 9402
      3517 9406 3564 9435 3575 9420 3575 9369
TIME...MOT...LOC 1903Z 223DEG 36KT 3563 9423 3532 9403

$$
1 follow-up statement
905 
WWUS54 KTSA 251919
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST MON FEB 25 2013

ARC131-251929-
/O.CAN.KTSA.SV.W.0022.000000T0000Z-130225T1930Z/
SEBASTIAN AR-
119 PM CST MON FEB 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...

LAT...LON 3549 9370 3528 9393 3572 9424 3575 9420
      3575 9369
TIME...MOT...LOC 1919Z 223DEG 36KT 3575 9409 3544 9390

$$

ARC033-047-251930-
/O.CON.KTSA.SV.W.0022.000000T0000Z-130225T1930Z/
CRAWFORD AR-FRANKLIN AR-
119 PM CST MON FEB 25 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...

AT 116 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE FORT SMITH TO MEG...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... 
OZARK...ALTUS...JETHRO...CASS...TURNERS BEND...WATALULA...TAFT AND 
PARADISE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 21 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3549 9370 3528 9393 3572 9424 3575 9420
      3575 9369
TIME...MOT...LOC 1919Z 223DEG 36KT 3575 9409 3544 9390

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:56 AM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 25, 11:56 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CST MON FEB 25 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
RAIN SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO SPREAD ACROSS
THE REGION AS A FRONTAL BOUNDARY MAKES ITS WAY EASTWARD. BEHIND
THE FRONT...GUSTY NORTHERLY WINDS WILL DEVELOP WITH LLWS AROUND
40-50KT AT 1KFT. VFR CONDITIONS WILL DECREASE INTO LIFR TO MVFR
CONDITIONS WITH THIS PRECIP THIS AFTERNOON. COLD AIR WILL ALSO
FILTER INTO THE REGION CHANGING LIQUID PRECIP INTO SNOW FROM WEST
TO EAST THIS AFTERNOON THROUGH THE NIGHT. LIFR TO IFR CONDITIONS
WILL BE CAPABLE WITHIN THE SNOW. CONDITIONS SHOULD LIFT INTO MVFR
FROM WEST TO EAST TUESDAY MORNING AS THE PRECIP SHIFTS OFF TO THE
EAST.

&&

.PREV DISCUSSION... /ISSUED 941 AM CST MON FEB 25 2013/

..UPDATE...

DISCUSSION...

FAIRLY SIGNIFICANT CHANGES TO THE FORECAST THIS MORNING. MOST
IMPORTANTLY...PAWNEE AND WASHINGTON COUNTIES IN OKLAHOMA...HAVE
BEEN ADDED TO THE BLIZZARD WARNING.

MODEL SOUNDINGS...WHICH ARE CURRENTLY VERIFYING FAIRLY WELL WITH
PRECIP TYPES WEST OF THE AREA...INDICATE A LATER THAN PREVIOUSLY
FORECAST CHANGEOVER FROM RAIN TO SNOW ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. WESTERN AREAS OF OSAGE COUNTY WILL LIKELY
BEGIN TO SEE SNOW LATE THIS AFTERNOON...WITH A SLOW EASTWARD
PROGRESSION OF THE RAIN/SNOW LINE THROUGH THE EVENING. IN
ADDITION...A SIGNIFICANT MID LEVEL DRY SLOT WILL WRAP AROUND THE
NORTH SIDE OF THE LOW INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...ROBBING THE DENDRITIC GROWTH ZONE IN PARTS OF THE AREA.
HAVE ADDED A PERIOD OF DRIZZLE TO THE AREA MOST AFFECTED BY THE
DRY SLOT TONIGHT ALONG WITH A CHANCE OF EITHER LIGHT SNOW/RAIN
DURING THE TIME PERIODS AFFECTED. HAVE NOT CHANGED THE SNOW
AMOUNTS TOO MUCH DESPITE THE DRIZZLE INCLUSION...AS THERE SHOULD
BE A GOOD WITH THE WRAP AROUND WHERE SNOWFALL RATES SHOULD BE
HIGH ENOUGH TO COMPENSATE. AS A RESULT...NO OTHER HEADLINE CHANGES
AT THIS TIME.

UPDATED PRODUCTS ALREADY OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   32  41  25  42 / 100  20  10  10
FSM   34  43  30  47 /  80  30  10  10
MLC   34  46  29  46 /  60  10  10  10
BVO   30  38  22  38 / 100  30  10  10
FYV   31  38  28  40 / 100  50  10  10
BYV   33  37  28  40 / 100  60  10  10
MKO   33  42  28  43 /  90  20  10  10
MIO   30  37  23  39 / 100  60  10  10
F10   32  43  27  44 /  90  20  10  10
HHW   35  50  31  51 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ056-OKZ057-
     OKZ060-OKZ061-OKZ064.

     WINTER STORM WARNING FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ056-
     OKZ057-OKZ064.

     BLIZZARD WARNING FROM 3 PM MONDAY TO 6 AM TUESDAY FOR OKZ054-
     OKZ055-OKZ059.

     WINTER WEATHER ADVISORY FROM 6 PM MONDAY TO NOON TUESDAY FOR
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071.

AR...WINTER WEATHER ADVISORY FROM 6 PM MONDAY TO NOON TUESDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011.

&&

AVIATION...20
Hazardous weather outlook, Feb 25, 10:31 AM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CST MON FEB 25 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-260445-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1031 AM CST MON FEB 25 2013

...WINTER STORM TO IMPACT PARTS OF NORTHEAST OKLAHOMA...BLIZZARD/WINTER
   STORM WARNINGS EFFECTIVE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 3 PM.

        AREA AT GREATEST RISK...PAWNEE...OSAGE AND WASHINGTON COUNTIES
                                IN NORTHEAST OKLAHOMA

POOR VISIBILITY.
	RISK...ELEVATED
        AREA...NORTHWEST OF INTERSTATE 44.
        ONSET...AFTER 3PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 11 AM.

DISCUSSION...
RAIN AND SCATTERED THUNDERSTORMS CONTINUE TO SPREAD ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS MORNING. A FEW OF THESE
STORMS HAVE BECOME STRONG WITH SMALL HAIL AND BRIEF GUSTY WINDS. MOST
PRECIPITATION ASSOCIATED WITH THE APPROACHING UPPER LOW WILL
REMAIN IN LIQUID FORM INTO THE AFTERNOON. HOWEVER...COLDER AIR
WILL FILTER INTO PARTS OF NORTHEAST OKLAHOMA AND A CHANGEOVER TO
SNOW IS EXPECTED TO START OVER OSAGE AND PAWNEE COUNTIES DURING THE
MID AFTERNOON HOURS. THIS CHANGEOVER FROM RAIN TO SNOW WILL
CONTINUE TO SHIFT EASTWARD THIS EVENING AND OVERNIGHT ACROSS THE
REMAINDER OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS.

GUSTY WINDS AHEAD OF THE SYSTEM IN THE 25 TO 35 MPH RANGE WILL
DEVELOP LATE THIS MORNING ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. STRONG GUSTY WINDS IN THE 40 TO NEAR 50 MPH RANGE ARE
EXPECTED TO DEVELOP NORTHWEST OF INTERSTATE 44 ON THE BACKSIDE OF
THE SYSTEM THIS AFTERNOON AND EVENING. THESE STRONG WINDS WILL
CREATE AREAS OF BLOWING SNOW WITH REDUCED VISIBILITIES.

AT THIS TIME...THE FORECAST TRACK OF THE UPPER SYSTEM REMAINS
FAVORABLE FOR HIGHEST SNOWFALL AMOUNTS TO ACCUMULATE ACROSS PARTS
OF FAR NORTHEAST OKLAHOMA...MAINLY IN AREAS NORTH AND WEST OF
TULSA...AND IN PARTICULAR FAR NORTHWEST OSAGE COUNTY WHERE
10 TO 12 INCHES OF SNOW WILL BE POSSIBLE. LESSER AMOUNTS TO THE
SOUTH AND EAST ARE STILL EXPECTED OVERNIGHT. BLIZZARD WARNINGS AND
WINTER STORM WARNINGS ARE EFFECTIVE THIS AFTERNOON FOR NORTHEAST
OKLAHOMA. SEE /OKCWSWTSA/ FOR THE LATEST DETAILS.

EMERGENCY MANAGEMENT ACTION STATEMENT...
PERSONS ALONG AND NORTH OF A SHAMROCK...VERA...NOWATA LINE SHOULD
PREPARE FOR SIGNIFICANT SNOW ACCUMULATIONS WITH BLOWING AND DRIFTING
SNOW...ESPECIALLY ACROSS NORTHWEST OSAGE COUNTY WHERE TRAVEL
IMPACTS WILL BE MOST FELT. CONDITIONS ACROSS THOSE AREAS WILL MAKE
TRAVEL EXTREMELY DIFFICULT IF NOT IMPOSSIBLE. MAKE SURE ADEQUATE
SUPPLIES OF FOOD...WATER AND NECESSARY MEDICATIONS ARE ON HAND TO
LAST THROUGH THE DURATION OF THE WINTER STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SNOW IS EXPECTED TO TAPER OFF TUESDAY MORNING FROM WEST TO EAST
AND END ACROSS NORTHWEST ARKANSAS DURING THE AFTERNOON HOURS AS
THE SYSTEM EXITS OFF TO THE NORTHEAST. IN THE WAKE OF THIS
SYSTEM...COOLER BUT DRY WEATHER IS EXPECTED FOR THE REST OF THE
WEEK...AND INTO NEXT WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 25, 11:32 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CST MON FEB 25 2013

OKZ076-251800-
LE FLORE OK-
1132 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1133 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF OCTAVIA...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
HODGEN...HEAVENER...HOWE...WISTER...LAKE WISTER STATE PARK AND
HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME HAIL
ACCUMULATION IS LIKELY AND MAY CAUSE SLICK SPOTS ON ROADS FOR A
SHORT TIME.

LAT...LON 3451 9486 3502 9479 3497 9445 3450 9463
TIME...MOT...LOC 1733Z 193DEG 46KT 3460 9472
Special weather statement, Feb 25, 11:37 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 AM CST MON FEB 25 2013

OKZ068-069-072-074-251800-
ADAIR OK-CHEROKEE OK-HASKELL OK-SEQUOYAH OK-
1137 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND WESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1137 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MC KEY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...MARBLE CITY...BRUSHY
LAKE STATE PARK AND ADAIR STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE SLICK SPOTS ON ROADS
FOR A SHORT TIME.

LAT...LON 3533 9483 3541 9503 3592 9477 3583 9451
      3574 9449
TIME...MOT...LOC 1737Z 212DEG 48KT 3550 9484
Special weather statement, Feb 25, 11:47 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 AM CST MON FEB 25 2013

OKZ076-251815-
LE FLORE OK-
1147 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1148 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF OCTAVIA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...HODGEN...
HEAVENER AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9482 3497 9461 3497 9445 3459 9445
      3451 9446 3450 9452
TIME...MOT...LOC 1748Z 204DEG 45KT 3462 9464
Special weather statement, Feb 25, 12:09 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 PM CST MON FEB 25 2013

ARZ019-029-OKZ072-076-251845-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1209 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 1209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF POTEAU...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...MULDROW...ROLAND...
MOFFETT...POTEAU...HEAVENER...HOWE...WISTER...SHADY POINT...
CAMERON...PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...
BRADEN...ARKOMA...MILL CREEK...FORT SMITH...HACKETT...BARLING...
JENSON...BONANZA...JENNY LIND...RYE HILL...CENTRAL CITY...VAN
BUREN...KIBLER...SHIBLEY...DORA AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE
SLICK SPOTS ON ROADS FOR A SHORT TIME.

LAT...LON 3557 9461 3542 9418 3484 9456 3503 9483
TIME...MOT...LOC 1809Z 204DEG 52KT 3511 9463
Special weather statement, Feb 25, 12:19 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CST MON FEB 25 2013

ARZ029-OKZ076-251845-
LE FLORE OK-SEBASTIAN AR-
1219 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 1219 PM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PATTERSON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LIBERTY...CROSSROADS...MILLTOWN...
PATTERSON...HARTFORD...GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...EXCELSIOR...MANSFIELD
AND CENTRAL CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. SOME HAIL ACCUMULATION IS LIKELY AND MAY CAUSE
SLICK SPOTS ON ROADS FOR A SHORT TIME.

LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
      3497 9422 3496 9424 3494 9434 3495 9436
      3492 9444 3480 9445 3485 9455 3533 9427
      3526 9408 3522 9408 3520 9406 3520 9402
TIME...MOT...LOC 1819Z 208DEG 40KT 3489 9440
Special weather statement, Feb 25, 12:52 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1252 PM CST MON FEB 25 2013

ARZ019-020-029-251930-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1252 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 1252 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHIBLEY TO CENTRAL CITY TO 8 MILES
SOUTHWEST OF BLOOMER...MOVING NORTHEAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9392 3523 9402 3517 9403 3529 9425
      3545 9440 3575 9413 3575 9389 3549 9370
      3538 9370
TIME...MOT...LOC 1852Z 216DEG 40KT 3547 9425 3538 9418
          3525 9415

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 4:04 AM CSTWinter Weather AdvisoryTSABenton, Carroll, Madison, Washington25 hr
Feb 25, 9:37 AM CSTSpecial Weather StatementTSASebastian23 min
Feb 25, 12:09 PM CSTSpecial Weather StatementTSASebastian36 min
Feb 25, 12:19 PM CSTSpecial Weather StatementTSASebastian26 min
Feb 25, 12:21 PM CSTSevere Thunderstorm WarningTSASebastian39 min
Feb 25, 12:52 PM CSTSpecial Weather StatementTSACrawford, Franklin38 min
Feb 25, 1:33 PM CSTSevere Thunderstorm WarningTSAFranklin27 min
Feb 25, 1:36 PM CSTSpecial Weather StatementTSAMadison39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.